# SDR SCNA20150211043

- Difficulty date: January 31, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RIGHT SHEAR WEB CRACKED AFT OF RBL 22, SHEAR WEB STRAP JUST FWD OF APB. CRACK GOES AROUND AFT EDGE OF STRAP.  R & R SHEAR WEB.
